Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had sea food. Developed red spots on leg, arms, shoulder, itchy. Used cetrizine. What do I do?

I had visited Goa last week, Had sea food at few occasions. I started to develop few red spots like mosquito bits on legs & arms & shoulders and they used to itch . I started cetrizine last week itself while I was there. On reaching back to Delhi, they sub sided more or less but after 5 days my both legs specially below knees have lot of red spots n crazy itching on rubing them. What to do?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
when something cause allergy it takes 3 week to subside
cetrizine is not a drug of choice now a days
you take allegra 120 mgm daily
syp piriton 1/2 tsf at night
apply histocalamine or mometasone in effected area do course for 3 week
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor